# SDR FDEA202405190689

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 54,475 hours, 8,705 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 25841
- Condition: Leaking
- Location: Nr 5
- Part time: 10,935 hours, 1,852 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT GOT TIRE PRESS ALERT. RAN ECL AND TIRE  PRESSURE SLOWLY DECREASED TO BELOW 50 PSI AND  BEFORE DESCENT TO 7 PSI. LANDED UNEVENTFULLY 36C  MEM. AIRPORT MOBILE INSPECTED TIRE AFTER RUNWAY  TURNOFF. NO DAMAGE NOTED. TAXIED TO GATE.   AMM: 32_45_01_4  AMM: 32_45_04_6 .   PERFORMED CREW DEBRIEF, DURING DEBRIEF CAPT STATED THAT MEMPHIS ATC TOWER DECLARED A EMERGENCY FOR THEM, DO TO THE AMOUNT OF REQUEST FOR RUNWAY SELECTION, INSPECTION AFTER LANDING FOR LOW TIRE,  ETC.  DURING POST FLIGHT INSP ONLY DEFLATED (NO SEPERATION) #5 MLG TIRE WAS FOUND, ALL OTHER TIRES ARE NORMAL AND WITHIN LIMITS REF AMM 32_45_04_6,  REMOVED AND REPLACED #5 MLG TIRE ASSY REF AMM 32_45_01_4. A/C OK FOR SERVICE.
